# SDR FDEA201408162191

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 59,790 hours, 20,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 107191
- Condition: Discharged
- Location: Cabin
- Part time: 2,001 hours, 1,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMER EXIT LIGHTS WILL NOT TEST.  R & R THE R1 EMER EXIT LIGHT BATTERY PACK, CHECKED NORMAL.
